# SDR TWRA9524

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613FF
- Make and model: Boeing 747121
- Aircraft serial: 19647
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Jamed
- Location: Crew Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW SERVICE DOOR BUTTERFLY HANDLE DOES NOT RETRACT CAUSING DOOR TO JAM ON DOOR FRAME, DOOR WOULD BE UNABLE TO OPEN DURING AN EMERGENCY.  LUBRICATED ALL ASSOCIATED LINKAGES DOOR OPS CHECK OK  (W)
